# SDR SWAA2022031028411

- Difficulty date: June 9, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 41,428 hours, 24,654 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT R/H TRANSITION CAP STRIPS 2EA STRIPS WITH SPLICE STRIP HAVE SEVERAL AREAS OF CORROSION AS MARKED / REPLACED AFT CARGO COMPARTMENT R/H TRANSITION CAP STRIPS 2EA STRIPS P/N 453A2611-11; P/N 453A2611-9 WITH SPLICE STRIP P/N 453A2611-13 WITH NEW AFT CARGO COMPARTMENT R/H TRANSITION CAP STRIPS 2EA AND SPLICE STRIP IAW SRM 51-40-02-0G-0 AND IPC 25-52-10-02; NO PUBLISHED LIMITS ATAG A68770
